Thunderstorm Wind, Clark
- When
- June 4, 11:45 AM MST to 11:50 AM MST
- Where
- Clark County, Central Portion
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.300, -112.283
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jun 4, 8:40 AM MST, 3 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 940 AM MDT FRI JUN 4 2004 .DISCUSSION... LATEST WATER VAPOR SATELLITE IMAGERY SHOWING VIGOROUS 300 MB WAVE THAT PRODUCED SEVERE THUNDERSTORM ACTIVITY YESTERDAY AFTERNOON SHIFTING EAST THROUGH NE UTAH THIS MORNING. 12Z REGIONAL SOUNDINGS SHOWING SOME DIFFERENCES THIS MORNING AS ELKO SOUNDING DRIER IN LOWER LEVELS AND SLIGHTLY MORE STABLE WHEREAS THE SALT LAKE SOUNDING CAME IN WITH ELEVATED MOISTURE IN THE BOUNDARY LAYER PRODUCING A CAPE CLOSE TO 2000 J/KG. LATEST ETA/MESO-ETA SHOWING 500 MB REFLECTION OF YESTERDAYS WAVE POSITIONED NEAR BURLEY AND THIS REALLY NOT SUPPORTED WELL IN CURRENT SATELLITE IMAGERY. SURFACE ANALYSIS PLACES TROUGH AXIS ON A NE WYOMING TO SALT LAKE CITY LINE TODAY. ETA/MESO-ETA LIFT 500 MB WAVE ENE ACROSS FORECAST AREA TODAY WITH INCREASING STABILITY FROM WEST TO EAST BEHIND WAVE. DEEPEST CONVECTION EXPECTED ACROSS ERN HIGHLANDS UNDER FAVORABLE INSTABILITY AND DYNAMICS. WAVE PASSES EAST THIS EVENING WITH SUPPORT FOR CONVECTION DIMINISHING RAPIDLY AFTER SUNSET AS 700/500 MB RIDGE AXIS WORKS ACROSS FORECAST AREA AHEAD OF ADVANCING ERN GULF LOW. MODELS CONTINUE WITH IDEA OF LIFTING NEGATIVE TILT WAVE NE THROUGH WASHINGTON/IDAHO PANHANDLE SATURDAY AS SE IDAHO REMAINS RATHER DRY (AS PER LATEST ETA). NO SIGNIFICANT CHANGES PLANNED THIS MORNING. HUSTON && .PIH WATCHES/WARNING/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 500 AM MDT FRI JUN 4 2004 IDZ017>023-031-032-051200- EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION- SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- 500 AM MDT FRI JUN 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The Pocatello radar (KSFX), 137 km away, was scanning. The volume nearest the first event began at 18:45 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2004Every state in 2004This day in weather historyWarnings in Idaho, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407864.